MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facscanto¿ ii.The following information was provided by the initial reporter: 1 are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2 was there any delay of treatment due to the issue? (go to question #3): unknown.3 if patient samples were redrawn, was there any change or delay of treatment? (go to question #4): no.4 was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): unknown.Customer has tried two different lots of trucount and the problem occurs with both.It does not have 7 color setups to check the technical performance of the instrument with the canto clinical.I ask you to run at least the cst, which do not highlight any problems.I pass the case to sata.In the tbnk essay the trucount marbles do not land in the gate they should land in and are very scattered.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information: patient annex code was corrected to f26.Reporting office: becton dickinson and company bd biosciences.Reporting office contact: (b)(4).Manufacturing site contact: (b)(4).H.6: based on the investigation results, the reported issue for the wrong trucount count was confirmed.Investigation results that were performed on the indicated failure mode were the following : dhr was reviewed to confirm that the instrument met manufacturing specification prior to release.The potential cause of wrong trucount count was dirty filters.The customer reported an issue regarding incorrect trucount count.In the tbnk assay, the trucount does not land in the appropriate gates and were scattered.The case was transferred to application specialist.The problem was resolved after following the advice of the application specialist and purging air out of the sheath filter.After the works performed, the instrument was performing as intended.Although the instrument was used for diagnostic testing, the issue was identified and resolved before the patient sample results were used for any diagnosis or treatment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facscanto¿ ii.The following information was provided by the initial reporter: 1 are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2 was there any delay of treatment due to the issue? (go to question #3): unknown.3 if patient samples were redrawn, was there any change or delay of treatment? (go to question #4): no.4 was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): unknown.Customer has tried two different lots of trucount and the problem occurs with both.It does not have 7 color setups to check the technical performance of the instrument with the canto clinical.I ask you to run at least the cst, which do not highlight any problems (see attachment).I pass the case to (b)(6).In the tbnk essay the trucount marbles do not land in the gate they should land in and are very scattered.

Brand Name
BD FACSCANTO¿ II
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17553699
Report Number2916837-2023-00169
Device Sequence Number17363541
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public00382903389629
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown